# SDR CA060203006

- Difficulty date: January 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Clutch
- Part number: 82740061020
- Condition: Unknown
- Location: Rt Spoiler
- Part time: 326 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW FOUND THEY COULD NOT OPERATE THE CONTROL WHEEL CCW DIRECTION AFTER ENGINE STARTING.  THE FLIGHT WAS CANCELLED.  MAINTENANCE FOUND THE MICROSWITCH ON THE RT SPOILER CLUTCH ASSY CONTACTING WITH THE BRACKET-UPPER MOUNTING.  THE CONTACT WAS CAUSED BY THE IMPROPER INSTALLATION OF THE MICROSWITCH SCREWS.  BOMBARDIER AEROSPACE IS INVESTIGATING THIS EVENT.
